# SDR CALA9701653

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DENTS IN E AND E COMPARTMENT DOOR EXTERIOR SKIN.  THE SKIN WAS REMOVED, NEW SKIN WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-3.
